Alert archive / Montana / Tornado Warnings in 2013

Tornado Warning 7, NWS Glasgow, MT

July 20, 2013Dawson County, Montana

NWS Glasgow, MT issued this tornado warning at Jul 20, 2013, 7:43 PM MDT for Dawson County, Montana. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2013, 7:43 PM MDT (01:43 UTC)
Expired
Jul 20, 2013, 8:15 PM MDT
In force
32 min
Issued by
NWS Glasgow, MT
Area
Storm-based polygon

County Dawson County, MT

The radar

The Glasgow radar (KGGW), 169 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 7:45 PM MDTHAIL 1.75Lindsay, MTPEA TO GOLF BALL SIZED HAIL...HEAVY RAIN.
Jul 20, 8:15 PM MDTHAIL 1.759 Nnw Marsh, MTNICKEL TO GOLF BALL SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 1.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2013-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2013-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
2363 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WFUS55 KGGW 210143
TORGGW
MTC021-210215-
/O.NEW.KGGW.TO.W.0007.130721T0143Z-130721T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
743 PM MDT SAT JUL 20 2013

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN DAWSON COUNTY IN NORTHEAST MONTANA...

* UNTIL 815 PM MDT.

* AT 739 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LINDSAY...
  OR 21 MILES SOUTHEAST OF CIRCLE...MOVING SOUTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  LINDSAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT 
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A 
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST 
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY 
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A 
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE 
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER 
YOUR HEAD.

&&

LAT...LON 4695 10520 4698 10520 4698 10522 4721 10533
      4728 10527 4728 10515 4698 10489 4692 10507
      4692 10519
TIME...MOT...LOC 0142Z 335DEG 38KT 4721 10522

$$

GAH
WEATHER.GOV/GLASGOW
2 follow-up statements
688 
WWUS55 KGGW 210204
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
804 PM MDT SAT JUL 20 2013

MTC021-210215-
/O.CON.KGGW.TO.W.0007.000000T0000Z-130721T0215Z/
DAWSON-
804 PM MDT SAT JUL 20 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR SOUTHERN
DAWSON COUNTY...

AT 800 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED OVER SOUTHERN DAWSON
COUNTY...OR 19 MILES WEST OF GLENDIVE...AND MOVING SOUTHEAST AT 45
MPH.

THE TORNADO WILL REMAIN OVER RURAL AREAS OF DAWSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

&&

LAT...LON 4695 10520 4698 10520 4698 10522 4709 10524
      4714 10518 4715 10505 4698 10489 4692 10507
      4692 10519
TIME...MOT...LOC 0204Z 335DEG 38KT 4700 10508

$$

GAH
WEATHER.GOV/GLASGOW
136 
WWUS55 KGGW 210212
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
812 PM MDT SAT JUL 20 2013

MTC021-210222-
/O.EXP.KGGW.TO.W.0007.000000T0000Z-130721T0215Z/
DAWSON-
812 PM MDT SAT JUL 20 2013

...THE TORNADO WARNING FOR SOUTHERN DAWSON COUNTY WILL EXPIRE AT 815
PM MDT...

AT 810 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER DAWSON COUNTY...OR ABOUT 16 MILES NORTHEAST OF
TERRY...MOVING TO THE SOUTHEAST AT 45 MPH. THE THUNDERSTORM HAS
WEAKENED AND WAS NO LONGER PRODUCING A TORNADO SO THE WARNING WAS
ALLOWED TO EXPIRE. 

LAT...LON 4695 10520 4698 10520 4698 10522 4709 10524
      4714 10518 4715 10505 4698 10489 4692 10507
      4692 10519
TIME...MOT...LOC 0212Z 335DEG 38KT 4692 10503

$$

GAH
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this tornado warning went out at Jul 20, 6:54 PM MDT, 49 minutes earlier.

Area forecast discussion, Jul 20, 6:54 PM MDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
654 PM MDT SAT JUL 20 2013

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH MONDAY...
MADE ANOTHER UPDATE TO POPS AND WX GRIDS BASED ON THE LATEST
MOVEMENT OF THE THUNDERSTORMS. THESE STORMS ARE PRODUCING BRIEF
HEAVY RAIN...GUSTY WIND AND HAIL RANGING IN SIZE FROM DIME TO
QUARTER. THEY ARE EXPECT TO DEPART THE AREA BY MID EVENING. SCT

PREVIOUS UPDATE...
MADE A QUICK UPDATE TO CHANGE AFTERNOON WX TO COVERAGE AND
INCREASE POPS. A COUPLE OF STRONG STORMS HAVE POPPED UP WITH
REPORTS OF HEAVY RAIN...SMALL HAIL...AND GUSTY WIND. SCT

PREVIOUS DISCUSSION...
CONVECTIVE ACTIVITY THIS AFTERNOON WILL CONTINUE TO DEVELOP OVER
THE NEXT COUPLE OF HOURS BUT SHOULD DIMINISH PRETTY QUICK WITHOUT
THE SHEAR IN PLACE. HRRR MODEL SHOWING JUST SCATTERED ACTIVITY AT
BEST OVER THE NORTHEASTERN HALF OF THE CWA THIS EVENING.

WITH AN UPPER TROUGH OVER THE EASTERN STATES AND A RIDGE TO OUR
WEST...THE AREA IS UNDER A WEST-NORTHWEST FLOW. A DISTURBANCE...BOTH
AT THE SURFACE AND ALOFT MOVES INTO SOUTHERN SASK LATER
TONIGHT...KEEPING SHOWERS/THUNDERSTORMS GOING OVERNIGHT MAINLY TO
THE NORTHEAST ZONES.

SUNDAY...DISTURBANCE MOVES SOUTHEAST AND THROUGH THE CWA BRINGING AN
INCREASE IN WEST WINDS DURING THE AFTERNOON. THEY SHOULD BE STRONG
ENOUGH TO CAUSE PROBLEMS FOR FORT PECK LAKE FROM NOON UNTIL 9
PM...SO ISSUED A LAKE WIND ADVISORY.

ON MONDAY...BACKDOOR FRONT THAT LIES NW TO SE ACROSS MONTANA SUNDAY
NIGHT HELPS TO FIRE UP THUNDERSTORMS AS A VORT MAX MOVES IN FROM THE
WEST. ACTIVITY MOVES IN FROM THE WEST WITH MORE ACTIVITY EXPECTED
DURING THE EVENING.  TFJ

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...
AN UPPER LEVEL RIDGE IN THE WEST AND A PERSISTENT UPPER TROUGH
CENTERED OVER NORTHERN QUEBEC WILL MAINTAIN A NORTHWEST FLOW OVER
NORTHEAST MONTANA THROUGH MOST OF THE PERIOD. WEAK EMBEDDED
DISTURBANCES IN THE UPPER FLOW WILL BRING ISOLATED TO SCATTERED
THUNDERSTORMS TO THE REGION THROUGHOUT THE PERIOD.

MONDAY EVENING AND OVERNIGHT GFS SENDS A DISTURBANCE FLOWING
ALONG THE STATIONARY BOUNDARY THAT WILL INITIATE THUNDERSTORMS
ACROSS NEMONT. WITH SOME AGREEMENT FROM THE 00Z EC...WENT AHEAD
AND ADJUSTED POPS TO CHANCE.

TUESDAY THROUGH SATURDAY THE FLUCTUATING STATIONARY BOUNDARY AND
WEAK DISTURBANCES WILL GENERATE A FEW STORMS EACH DAY. THIS IS
REFLECTED IN THE INHERITED GRIDS AND NO CHANGES ARE PLANNED HERE.
SCT

SYNOPTIC SET UP... A LARGE HIGH PRESSURE HEAT DOME IS CENTERED
OVER THE LOWER INTER-MOUNTAIN WEST. A RIDGE SPUR RUNS NORTH OF THIS
DOME INTO BRITISH COLUMBIA. A LARGE TROUGH EXTENDS FROM THE
NORTHERN US PLAINS INTO MANITOBA AND UP THROUGH NUNAVUT. NORTHEAST
MONTANA LIES BETWEEN THESE TWO FEATURES IN A ZONAL TO NORTHWEST
FLOW PATTERN. ANOTHER LARGE TROUGH LIES OFF THE COAST OF BRITISH
COLUMBIA.

MONDAY NIGHT THROUGH THURSDAY NIGHT... NORTHWEST FLOW WILL END UP
ALLOWING HIGH POP CHANCE ACROSS THE NORTHEAST DRYING TOWARD THE
SOUTHWEST. THIS GRADIENT WILL BEGIN A BIT MORE SHARP MONDAY NIGHT
BUT WILL SLOWLY DIFFUSE OUT TOWARD THURSDAY NIGHT AS JETS AND
SHORTWAVES BECOME MORE FUZZY IN TIME. ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS DO EXIST ALMOST EVERY PERIOD.

FRIDAY ONWARD... THE PATTERN WILL BECOME A LITTLE MORE PROGRESSIVE
AS THE RIDGE TO THE WEST SETTLES OVER THE MONTANA HIGH PLAINS.
THIS SHOULD EDGE TEMPERATURES UP BUT POPS WILL PROBABLY REMAIN AS
THE ATMOSPHERE BECOMES MORE DESTABILIZED. HOWEVER... QPF IS
EXPECTED TO LOWER AS PLANTS BEGIN TO STRESS FROM PROGRESSIVELY
DRIER HOTTER DAYS AND SOILS FOLLOWED BY THE SURFACE LAYER OF THE
ATMOSPHERE DRY OUT. GAH

&&

.AVIATION...
GENERALLY VFR. HOWEVER A WEAK UPPER LEVEL DISTURBANCE FLOWING
OVER A STATIONARY SURFACE BOUNDARY WILL INITIATE ISOLATED TO
SCATTERED AFTERNOON/EVENING THUNDERSTORMS THAT COULD AFFECT ANY OF
THE TAF SITES. SCT

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM NOON TO 9 PM MDT SUNDAY FOR FORT PECK
LAKE FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN
VALLEY...GARFIELD...MCCONE...PETROLEUM.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jul 20, 4:49 PM MDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
449 PM MDT SAT JUL 20 2013

MTZ016>027-059>062-211100-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
449 PM MDT SAT JUL 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT...
MOSTLY NEAR THE CANADIAN AND NORTH DAKOTA BORDERS. STRONGER STORMS
WILL LIKELY HAVE SOME BRIEF HEAVY RAIN...SMALL HAIL...GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT MOVING THROUGH THE REGION ON SUNDAY WILL GENERATE
GUSTY NORTHWEST WIND. THEREFORE A LAKE WIND ADVISORY IS IN EFFECT
FOR FORT PECK LAKE FROM NOON UNTIL 9 PM SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 20, 6:02 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
602 PM MDT SAT JUL 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             4 N OSWEGO              48.11N 105.89W
07/20/2013  E1.00 INCH       VALLEY             MT   TRAINED SPOTTER

&&

MATTM
Special weather statement, Jul 20, 6:02 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
602 PM MDT SAT JUL 20 2013

MTZ020-023-024-210100-
MCCONE-RICHLAND-ROOSEVELT-
602 PM MDT SAT JUL 20 2013

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
  NORTHEASTERN MCCONE COUNTY IN NORTHEAST MONTANA...

UNTIL 700 PM MDT.

AT 559 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF BREDETTE...MOVING SOUTHEAST
AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN THE ADVISORY INCLUDE...
   POPLAR...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4813 10498 4811 10498 4809 10495 4810 10493
      4806 10487 4790 10520 4825 10553 4838 10559
      4844 10540
TIME...MOT...LOC 0002Z 323DEG 19KT 4834 10544

CAMPBELL
WEATHER.GOV/GLASGOW
Special weather statement, Jul 20, 6:07 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
607 PM MDT SAT JUL 20 2013

MTZ017-020-210045-
ROOSEVELT-VALLEY-
607 PM MDT SAT JUL 20 2013

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
  SOUTHWESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...

UNTIL 645 PM MDT.

AT 605 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF LUSTRE...MOVING SOUTHEAST AT 25
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN THE ADVISORY INCLUDE...
  RURAL AREAS OF EASTERN VALLEY COUNTY...
  RURAL AREAS OF WESTERN ROOSEVELT COUNTY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4842 10609 4812 10560 4804 10577 4805 10577
      4802 10579 4801 10585 4804 10590 4801 10590
      4833 10621
TIME...MOT...LOC 0007Z 318DEG 22KT 4832 10611

CAMPBELL
WEATHER.GOV/GLASGOW
Local storm report, Jul 20, 6:40 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
640 PM MDT SAT JUL 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             5 S VIDA                47.76N 105.49W
07/20/2013  E1.00 INCH       MCCONE             MT   TRAINED SPOTTER

            DIME TO QUARTER SIZED HAIL WITH 20 TO 30 MPH WINDS AND
            MODERATE RAIN REDUCING VISIBILITY TO ONE HALF MILE.

&&

MATTM
Local storm report, Jul 20, 6:57 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
657 PM MDT SAT JUL 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             11 NNE CIRCLE           47.56N 105.51W
07/20/2013  E2.75 INCH       MCCONE             MT   TRAINED SPOTTER

            GOLF BALL TO BASE BALL SIZED HAIL WITH HEAVY RAIN.

&&

MATTM
Local storm report, Jul 20, 7:42 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
742 PM MDT SAT JUL 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TSTM WND GST     10 S VIDA               47.69N 105.49W
07/20/2013  M67 MPH          MCCONE             MT   MESONET

            COW CREEK DOT WEATHER STATION

&&

PROTON

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:02 PM MDTSpecial Weather StatementGGWRoosevelt58 min
Jul 20, 6:07 PM MDTSpecial Weather StatementGGW38 min
Jul 20, 6:40 PM MDTSevere Thunderstorm WarningGGWDawson, McCone65 min
Jul 20, 6:57 PM MDTTornado WarningGGWDawson, McCone33 min
Jul 20, 7:25 PM MDTTornado WarningGGWDawson35 min
Jul 20, 7:39 PM MDTSevere Thunderstorm WarningGGWDawson, Prairie51 min
Jul 20, 8:29 PM MDTTornado WarningGGWDawson, Prairie31 min
Jul 20, 8:57 PM MDTSevere Thunderstorm WarningGGWPrairie48 min

Nearby

Tornado Warnings in Montana, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.